# SDR E81R2012102300001

- Difficulty date: October 23, 2012
- Submitted: October 25, 2012
- Operation: General aviation
- Aircraft: N285EB
- Make and model: Raythn 390
- Aircraft serial: RB285
- Aircraft time: 374 hours, 293 cycles
- System (JASC): 2711 · Aileron Tab Control System
- Part: Actuator
- Part number: 3903810090010
- Part serial: 157
- Condition: Failed
- Location: Roll Control
- Part time: 374 hours, 293 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THE RT AILERON TRIM ACTUATOR NOT RESPONDING TO CONTROL SWITCH INPUTS AND TRIPPING AFFECTED CIRCUIT BREAKERS. TROUBLESHOT TO INTERNALLY FAILED RT AILERON ROLL TRIM ACTUATOR.  REPLACED THE ACTUATOR WITH A NEW ACTUATOR, ROLL TRIM SYS FUNCTIONAL CHECKS NORMAL. RECOMMEND ACTUATOR MFG INVESTIGATE ACTUATOR AT TEARDOWN FOR FAULT ANALYSIS.  RECOMMEND AIRFRAME MFG CHECK DATABASE TO SEE IF AN ISOLATED OCCURENCE, OR A FLEETWIDE RECURRING PROBLEM.
